# SDR DL76G050100

- Difficulty date: February 10, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 35,914 hours, 7,237 cycles
- Engine: Ge CF680C2B6F
- Engine time: 21,199 hours, 3,424 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: CF680C2B6F
- Part serial: 706113
- Condition: Damaged
- Location: Nr 2
- Part time: 21,199 hours, 3,424 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BORESCOPE NR 2 ENG BOOSTER (LPC) AND HPC PER AMM TASK 72-00-00-206-H00 DUE TO PARAMETER SHIFT ON ENG.  TREND AND RECENT FAN BLADE REPLACEMENT FOR IMPACT.  ENGINE FAILED BOROSCOPE INSPECTION.  REPLACED ENGINE.
